# SDR UPS02538021

- Difficulty date: April 11, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L2 WINDOW LEAKING.  REMOVED AND REPLACED L2 WINDOW FRAME SEAL WITH REF TO MM 56-11-53-4, OPS AND LEAK CHECKS GOOD.
